I always take my dog for her annual booster innoculations. That's Nobivac DHPPI (no Rabies vaccine as we don't need that here) She's always been ok, no allergies, no obvious problems.
But last time she was sick about 48 hours after her boosters. It was unusual, as she's normally fit and well. She had the most terrible bloody diarrhea, could hardly walk for a few hours, and was wobbly on her legs next day. I couldn't understand the reason, she had eaten nothing unusual, and nothing else had happened, plus this was not indicative of any illness, as she recovered from it just fine and has been ok since.
I called the vet for advice, as I thought it was a bit co-incidental with her vaccines. He told me it was unlikely, that the only "bad" effect, if there was going to be one, would be inflammation at the site of the shot.
Put it this way, I didn't believe that. Instinctively I felt it was very connected with the vaccines. You know what I think? That she's a very fit strong dog, and when she was younger she could withstand this. Now as she's getting older, the annual boosters are putting a lot of stress on her system.
I read a little about homeopathic nosodes. I don't know whether to trust this or not, as a replacement for her boosters.
Does anyone have any advice? Or has anyone used this treatment? And how would I obtain this? I do not know a homeopathic vet in my area.
Thanks anyone for help if possible.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.